메뉴 건너뛰기




Volumn 34, Issue 2, 2000, Pages 390-396

Edge-Coloring Bipartite Graphs

Author keywords

[No Author keywords available]

Indexed keywords


EID: 0010618580     PISSN: 01966774     EISSN: None     Source Type: Journal    
DOI: 10.1006/jagm.1999.1058     Document Type: Article
Times cited : (23)

References (7)
  • 1
    • 0000175577 scopus 로고
    • On edge coloring bipartite graphs
    • R. Cole and J. Hopcroft, On edge coloring bipartite graphs, SIAM J. Comput. 11 (1982), 540-546.
    • (1982) SIAM J. Comput. , vol.11 , pp. 540-546
    • Cole, R.1    Hopcroft, J.2
  • 2
    • 0001575222 scopus 로고
    • Using Euler partitions to edge color bipartite multigraphs
    • H. N. Gabow, Using Euler partitions to edge color bipartite multigraphs, Internat. J. Comput. Inform. Sci. 5 (1976), 345-355.
    • (1976) Internat. J. Comput. Inform. Sci. , vol.5 , pp. 345-355
    • Gabow, H.N.1
  • 3
    • 0001118054 scopus 로고
    • Algorithms for edge coloring bipartite graphs and multigraphs
    • H. N. Gabow and O. Kariv, Algorithms for edge coloring bipartite graphs and multigraphs, SIAM J. Comput. 11 (1982), 117-129.
    • (1982) SIAM J. Comput. , vol.11 , pp. 117-129
    • Gabow, H.N.1    Kariv, O.2
  • 4
    • 0000128914 scopus 로고
    • Graphok és alkalmazásuk a determinánsok és a halmazok elméletére
    • In Hungarian
    • D. Konig, Graphok és alkalmazásuk a determinánsok és a halmazok elméletére Math. Természettudományi Értesito 34 (1916), 104-119. [In Hungarian]
    • (1916) Math. Természettudományi Értesito , vol.34 , pp. 104-119
    • Konig, D.1
  • 5
    • 22044436859 scopus 로고    scopus 로고
    • Konig's edge coloring theorem without augmenting paths
    • R. Rizzi, Konig's edge coloring theorem without augmenting paths, J. Graph Theory 29 (1998), 87.
    • (1998) J. Graph Theory , vol.29 , pp. 87
    • Rizzi, R.1


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.